# SDR UIEA2024112801121

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AILERON WITH SEAL DAMAGED( REMOVED DAMAGED SEAL AT L/H INBOARD AILERON AREA, LOCATED, CLEANED, PREPARED, SECURED, TRIMMED, INSTALLED NEW SEAL AS REQUIRED AT L/H INBOARD AILERON, PER BOEING 767-300 AMM 20-10-23-964-001. NO FURTHER DEFECTS NOTED. )
